# SDR AALA20100424TUL05

- Difficulty date: April 24, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,390 hours, 29,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LONGERON 4 LEFT FOUND 2 EACH DRILL MARKS.  DRILL MARKS WERE BLENDED, AND DOUBLER INSTALLED PER SRM 53-04-00 FIGURE 38.
